Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distal homomorphisms of nonmetric minimal flows


Authors: D. McMahon and T. S. Wu
Journal: Proc. Amer. Math. Soc. 82 (1981), 283-287
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1981-0609668-6
MathSciNet review: 609668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, R. Ellis proved that the Furstenberg structure theorem for distal minimal flows with metric phase space held for flows with nonmetric phase space. In this paper the authors remove the metric constraint from the relativized Ellis-Furstenberg structure theorem for distal homomorphisms and for the Veech structure theorem for point-distal minimal flows.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609668-6
Article copyright: © Copyright 1981 American Mathematical Society